# SDR ASAA0843286

- Difficulty date: July 12, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 53,393 hours, 30,749 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 6549914524
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT AFT SIDE OF THE APB STRINGER 18L END FITTING IS GOUGED.  REMOVED AND REPLACED STRINGER 18L END FITTING ON THE AFT SIDE OF THE APB IAW SRM 51-40-02, P 4.
